# SDR DALA2017012500624

- Difficulty date: January 19, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OUTBOARD AFT SEAT TRACK CORRODED. (MARKED). REPLACED FIRST OFFICERS OUTBD AFT SEAT TRACK IAW SRM 51-41-01, AND DWG 9936533.
